On omega-admissable vector space topologies on C(X)


Binz, Ernst ; Butzmann, Heinz-Peter ; Kutzler, Kurt ; Schröder, Mathis ; Feldman, Wilhelm


Document Type: Article
Year of publication: 1972
The title of a journal, publication series: Mathematische Annalen
Volume: 19
Page range: 39-47
Place of publication: Berlin [u.a.]
Publishing house: Springer
ISSN: 0025-5831
Publication language: English
Institution: School of Business Informatics and Mathematics > Mathematik I (N. N.)
Subject: 510 Mathematics

Dieser Eintrag ist Teil der Universitätsbibliographie.




+ Citation Example and Export

Binz, Ernst ; Butzmann, Heinz-Peter ; Kutzler, Kurt ; Schröder, Mathis ; Feldman, Wilhelm (1972) On omega-admissable vector space topologies on C(X). Mathematische Annalen Berlin [u.a.] 19 39-47 [Article]


+ Search Authors in

+ Page Views

Hits per month over past year

Detailed information



You have found an error? Please let us know about your desired correction here: E-Mail


Actions (login required)

Show item Show item